# SDR ABXA9701272

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Part number: 3913777504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RT FLAP FOLLOW-UP PULLEY UPPER BRACKET AT FLAP HINGE 164 CRACKED.  *S/D*  REPLACED BRACKET IAW DC9 MM 20-10-1.
